# SDR SIMA2012032005

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 17,176 hours, 14,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101821
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4110 THE CREW REPORTED THAT ON SHUTDOWN AT THE GATE THE EMERGENCY LIGHT STRIP BETWEEN ROW 8 AND ROW 11 DID NOT ILLUMINATE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 3 EMERGENCY BATTERY PACK AS REQUIRED IAW EMB 145 AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
